# SDR SWAA2013032013849

- Difficulty date: March 17, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 31,584 hours, 21,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY PATH LIGHT MISSING AT ROW 3.  INSTALLED LAMPS PER MM.
